# SDR RYNA2010006220017

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- Aircraft time: 57,955 hours, 13,333 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF PLUS 2 HOURS PRIOR TO ETOPS AIRSPACE ENTRY, UPPER EICAS FAILED, PRIOR TO FAILURE, FLICKERED REPEATEDLY.  PERFORMED FIM 31-41-00, FIG 103.  NO FAULTS NOTED.  RE-RACKED EICAS COMPUTER, OPS CHECKED NORMAL.  SWAPPED UPPER AND LOWER EICAS DISPLAY PER COMPANY REQUEST, OPS CHECKED PER MM 31-41-01.  OPS CHECKED NORMAL.
